# SDR CHQA200800146

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX576432
- Condition: Low Pressure
- Location: Hyd System
- Part time: 5,224 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5701, AEX TO IAH.  AFTER TAKEOFF WHILE THE LANDING GEAR WAS IN TRANSIT THE FLIGHT CREW RECEIVED A NOSE DOOR OPEN AND GEAR DISAGREE EICAS WARNING MESSAGE.  THE CREW FOLLOWED THE QRH AND RETURNED TO AEX AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED BACK TO IAH FOR FURTHER TROUBLESHOOTING.  MAINTENANCE FOUND THAT THE NR3A HYDRAULIC PUMP WAS ON DEFERRAL AND THAT THE 3B PUMP WAS NOT PRODUCING ENOUGH PRESSURE TO OPERATE THE HYDRAULIC SYSTEM.  BOTH OF THE SYSTEM 3 ELECTRIC MOTOR DRIVEN HYDRAULIC PUMPS WERE REPLACED AND THE GEAR SYSTEM OPERATED NORMALLY.  (S)
